# SDR M672002F00000

- Difficulty date: January 31, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N45VM
- Make and model: Cessna 550
- Aircraft serial: 5500918
- Engine: Pwa PW530A
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 55170114
- Condition: Chafed
- Location: Spoilers
- Part time: 450 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION.  FOUND THAT THE LEFT SPEEDBRAKE RETRACT LINE HAD BEEN CHAFED NEARLY ALL THE WAY THRU BY THE CENTER FLAP BELLCRANK ROD ATTACH BOLT.  RECOMMEND CLOSE INSPECTION OF TUBING FOR PROPER CLEARANCE.
